# SDR SWAA2023082486833

- Difficulty date: August 8, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H H-STAB RIB 4 #3 STIFFENER LOWER RADIUS IS CRACKED.<[01] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[02] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[03] VERIFIED CORRECTIVE ACTION 1.;[04] HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] VERIFIED STEP 1.;[06] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 120.30 RIB 3RD VERTICAL STIFFENER LOWER RADIUS AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
